# SDR HEEA954350

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL29
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Vir 30agm
- Part number: 6220876001
- Condition: Defective
- Location: Co Pilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT RUN CO-PILOTS HSI.  GIVES WRONG SIGNAL.   TIME SINCE REPAIR 1298:25.
